Irregular embeddings of multigraphs with fixed chromatic number

Jacobson, MS and Lehel, Jenő (1995) Irregular embeddings of multigraphs with fixed chromatic number. DISCRETE MATHEMATICS, 145 (1-3). pp. 295-299.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/914

Update Item Update Item